MathSciNet Relay Station
MathSciNet bibliographic data
MR1006993 68Q25 (11A55 11Y16)
Bergeron, F.; Berstel, J.; Brlek, S.; Duboc, C. Addition chains using continued fractions. J. Algorithms 10 (1989), no. 3, 403–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement